Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 576134, 8 pages
http://dx.doi.org/10.1155/2015/576134
Research Article

Lebesgue Decomposition Theorem and Weak Radon-Nikodým Theorem for Generalized Fuzzy Number Measures

1College of Mathematics and Information Science, Hebei University, Baoding 071002, China
2School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Received 17 September 2015; Accepted 27 October 2015

Academic Editor: Luisa Di Piazza

Copyright © 2015 Cai-Li Zhou and Fu-Gui Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Artstein, “Set-valued measures,” Transactions of the American Mathematical Society, vol. 165, pp. 103–125, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Cascales, V. Kadets, and J. Rodríguez, “Measurable selectors and set-valued Pettis integral in non-separable Banach spaces,” Journal of Functional Analysis, vol. 256, no. 3, pp. 673–699, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Cascales, V. Kadets, and J. Rodríguez, “Radon-Nikodým theorems for multimeasures in non-separable spaces,” Journal of Mathematical Physics, Analysis, Geometry, vol. 9, no. 1, pp. 7–24, 2013. View at Google Scholar · View at MathSciNet
  4. F. Hiai, “Radon-Nikodym theorems for set-valued measures,” Journal of Multivariate Analysis, vol. 8, no. 1, pp. 96–118, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. S. Papageorgiou, “Contributions to the theory of set valued functions and set valued measures,” Transactions of the American Mathematical Society, vol. 304, no. 1, pp. 245–245, 1987. View at Publisher · View at Google Scholar
  6. M. Stojaković, “Set valued probability and its connection with set valued measure,” Statistics & Probability Letters, vol. 82, no. 6, pp. 1043–1048, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. Zhang, S. Li, Z. Wang, and Y. Gao, Set-Valued Stochastic Process, Academic Press, Beijing, China, 2007.
  8. C.-L. Zhou and F.-G. Shi, “New set-valued integral in a Banach space,” Journal of Function Spaces, vol. 2015, Article ID 260238, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. L. Puri and D. A. Ralescu, “Convergence theorem for fuzzy martingales,” Journal of Mathematical Analysis and Applications, vol. 160, no. 1, pp. 107–122, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Bán, “Radon-Nikodým theorem and conditional expectation of fuzzy-valued measures and variables,” Fuzzy Sets and Systems, vol. 34, no. 3, pp. 383–392, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Stojaković, “Decomposition and representation of fuzzy valued measure,” Fuzzy Sets and Systems, vol. 112, no. 2, pp. 251–256, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Stojaković, “Imprecise set and fuzzy valued probability,” Journal of Computational and Applied Mathematics, vol. 235, no. 16, pp. 4524–4531, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Stojaković and Z. Stojaković, “Integral with respect to fuzzy measure in finite dimensional Banach spaces,” Novi Sad Journal of Mathematics, vol. 37, no. 1, pp. 163–170, 2007. View at Google Scholar · View at MathSciNet
  14. M. Stojaković and Z. Stojaković, “Fuzzy valued measure based integral,” Novi Sad Journal of Mathematics, vol. 37, no. 2, pp. 207–220, 2007. View at Google Scholar · View at MathSciNet
  15. X. Xue, M. Ha, and C. Wu, “On the extension of the fuzzy number measures in Banach spaces: part I. Representation of the fuzzy number measures,” Fuzzy Sets and Systems, vol. 78, no. 3, pp. 347–354, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C.-K. Park, “Generalized fuzzy number valued Bartle integrals,” Communications of the Korean Mathematical Society, vol. 25, no. 1, pp. 37–49, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Wu, X. Xue, and C. Wu, “Radon-Nikodym theorem and Vitali-Hahn-Saks theorem on fuzzy number measures in Banach spaces,” Fuzzy Sets and Systems, vol. 117, no. 3, pp. 339–346, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Wu and C. Wu, “The w-derivatives of fuzzy mappings in Banach spaces,” Fuzzy Sets and Systems, vol. 119, no. 3, pp. 375–381, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. X. P. Xue, M. H. Ha, and M. Ma, “Random fuzzy number integrals in Banach spaces,” Fuzzy Sets and Systems, vol. 66, no. 1, pp. 97–111, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. R. Wu and C. X. Wu, “Existence of weak Radon-Nikodým derivatives for set-valued measures and conditional expectations for weak set-valued random variables,” Acta Mathematicae Applicatae Sinica, vol. 24, no. 2, pp. 255–261, 2001. View at Google Scholar · View at MathSciNet